Translator Disclaimer
February 2016 Optimal transport between random measures
Martin Huesmann
Ann. Inst. H. Poincaré Probab. Statist. 52(1): 196-232 (February 2016). DOI: 10.1214/14-AIHP634

Abstract

We analyze the optimal transport problem between two equivariant random measures and derive sufficient conditions for the existence of a unique Monge solution. Moreover, we show that equivariance naturally appears in this context by proving that classical optimal couplings on bounded sets converge to the optimal coupling on the whole space. Finally, we derive sufficient conditions for the $L^{p}$ cost to be finite by introducing a suitable metric.

Nous analysons le problème du transport optimal entre deux mesures aléatoires et équivariantes et démontrons des conditions qui garantissent l’existence d’une solution de type Monge. En outre, nous démontrons que l’équivariance apparaît naturellement dans ce contexte en prouvant que les couplages optimaux classiques dans des ensembles bornés convergent vers le couplage optimal dans tout l’espace. Finalement nous démontrons des conditions suffisantes pour que le coût au sens $L^{p}$ soit fini en introduisant une métrique appropriée.

Citation

Download Citation

Martin Huesmann. "Optimal transport between random measures." Ann. Inst. H. Poincaré Probab. Statist. 52 (1) 196 - 232, February 2016. https://doi.org/10.1214/14-AIHP634

Information

Received: 13 October 2013; Revised: 17 June 2014; Accepted: 15 July 2014; Published: February 2016
First available in Project Euclid: 6 January 2016

zbMATH: 1187.60030
MathSciNet: MR3449301
Digital Object Identifier: 10.1214/14-AIHP634

Subjects:
Primary: 60D05
Secondary: ‎43A07‎, 49Q20, 52A22

Rights: Copyright © 2016 Institut Henri Poincaré

JOURNAL ARTICLE
37 PAGES


SHARE
Vol.52 • No. 1 • February 2016
Back to Top